# SDR AUS20021060

- Difficulty date: September 23, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 7160 · Engine Air Intake System
- Part: Knob
- Part number: CPN1167
- Condition: Unapproved Part
- Location: Eng Air Intake
- Part time: 14,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATE AIR CONTROL KNOB INCORRECT PART. KNOB APPEARS TO BE HOME MADE. PLACARDING ALSO INCORRECT. UNAPPROVED PART.PERSONNEL/MAINTENANCE ERROR.
